# SDR AALA20120311010

- Difficulty date: March 8, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 53,943 hours, 7,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Adjust
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  ADJUSTED LAMP ASSEMBLY, FOR EXTERIOR EMERGENCY LIGHT AT LEFT NUMBER 1 DOOR.  OPS CHECK NORMAL.
